I have colon cancer and have the whole colon removed. I am doing the chemotherapy now; I have bad appetite and getting enough nutrition is a problem. I tried to dirnk ENSURE as supplemental; but it contains dairy product which caused the diarrhea so I stop using ENSURE. Is there any hi-protein product that I can take to help boost my nutrition? The product should not contain milk content to avoid diarrhea. I can dirnk soy-milk.
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
If you (or the subject of the question) is under 18, please state your age:
If you can tolerate soy milk, then make soy milk shakes - soy milk, and soy ice cream blended together. If you can tolerate fruit, such as banana, that can be added to it too, and you have a nutrient dense drink (equal to an Ensure)!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.